# SDR IPXA2017021113918

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 50,604 hours, 16,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON FUSELAGE SKIN AT BS 1725.5, STRINGER 7R.  REPAIRED IAW EO B767-5330-24301-D APPX. C AND SRM 53-80-01-2R, REPAIR 5, DETAIL III, REV. 67.
